# SDR DXTA200702339

- Difficulty date: July 15, 2007
- Submitted: July 17, 2007
- Operation: Air carrier
- Aircraft: N145QS
- Make and model: Beech 400A
- Aircraft serial: RK421
- Aircraft time: 1,115 hours, 1,018 cycles
- Engine: Pwa JT15D5
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WITH AUTOPILOT CONNECTED RED (AP PITCH TRIM FAIL) ANNUNICTOR ILLUMINATED. WITH AP ON WE HEARD AN INTERMITTENT CLICK ( LIKE WHEN A CB POPS) BUT ALL CB'S ARE IN.   [07-23-07]   COMPLETED COMPLETE TRIM SYSTEM OPERATIONAL CHECK IN NORMAL EMERGENCY AND AUTO-PILOT. ACCESSED PITCH TRIM ACTUATOR CLEANED, LUBED AND OEPRATED ACTUATOR NO DEFECT NOTED AT THIS TIME ALL WORK IAW 400XP 27-40-00 & 12-20-00.
